MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ CHG DRESSING

3M HEALTH CARE 3M¿ TEGADERM¿; 3M¿ TEGADERM¿ CHG DRESSING
Model Number 1657
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier and race: unknown.No sample received for analysis.A two year review of complaints for the reported alleged injury for this product was reviewed and no trends were observed.3m will continue to monitor.
 
Event or Problem Description
A hospital reported an incident involving a 62-year-old male patient.On (b)(6) 2022, the tegaderm chg dressing was used to secure the patient's picc (peripherally inserted central catheter) line located on his brachial (date of picc line insertion was not reported).The area was cleansed with chloroprep and the picc line was stabilized with stat-lock before the dressing was placed.No skin protectant was applied on the area before the dressing was placed.The patient received iv fluids and other unspecified therapies through the picc line.On (b)(6) 2022, during an outpatient visit for treatment and picc line dressing change, the dressing was noted with yellow drainage and the area where the chloroprep was applied felt like pitting edema.After the dressing was removed, the patient's skin was moist, with yellow patches and granulation.The area was treated with topical antibiotic and steroid (clotrimazole/bacitracin/neomycin).The alleged injury resolved after one month and the area is scarred.The patient had no pre-existing skin conditions and the dressing was applied on intact skin.No allergies, medical history or intervention reported.

Brand Name
3M¿ TEGADERM¿
Common Device Name
3M¿ TEGADERM¿ CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY BROOKINGS
601 22nd ave south
brookings SD 57006
Manufacturer Contact
dianne gibbs
275 5w-06
st. paul, MN 55144
6517379117
MDR Report Key15882557
Report Number2110898-2022-00119
Device Sequence Number14896818
Product Code FRO
UDI-Device Identifier30707387578313
UDI-Public30707387578313
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Model Number1657
Device Catalogue Number1657
Device Lot Number33KPA3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight69 KG
Patient EthnicityHispanic